# SDR AU990555

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD SERVICE DOOR SILL LOWER AFT CORNER RADIUS CRACKED FROM EDGE CUTOUT THROUGH A FASTENER AND SCREW HOLE INTO ANOTHER FASTENER HOLE.  CRACK LENGTH 69.85 MM (2.75 INCH).
